, Volume 64, Issue 7, pp 1136-1143

On transformation formulas for theta hypergeometric functions

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Using an identity and certain summation formulas for truncated theta hypergeometric series, we establish transformation formulas for finite bilateral theta hypergeometric series.

Published in Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, No. 7, pp. 994–1000, July, 2012.